Idempotent algebras with restrictions on subalgebras

Szendrei, Ágnes: Idempotent algebras with restrictions on subalgebras. Acta scientiarum mathematicarum, (51) 1-2. pp. 251-268. (1987)

[img] Cikk, tanulmány, mű

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
Page Range: pp. 251-268
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 267-268.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item